It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 2 Showing 1 - 20 of 32 for extra long periods. (0.025 seconds)


... So I don't know if I should change pills now, besides the extra long periods mircette has helped my acne. Could I just now in the 6th pack be getting used to it? ... (1 replies)
... Has anyone ever experienced extra long periods on 24fe? ... (1 replies)
... so here's the deal. I've been on the pill for about 4 years now, all my periods up to now were light, and lasted about 3-4 days or so. This past pill pack I realized i might have taken a pill too early, or missed one. I have now had my period for 11 days and counting, with a pretty steady flow. It's kind of making me nervous, I mean I'm not pregnant am I?:confused: (3 replies)

... I know stress can make you skip your period, but can it make you have an extra period, that is extra long, and painful, when you are on the pill? ... (1 replies)
... just a question, if youre spotting and having extra long periods like i posted about in a previous post does that mean that the pill may not be effective yet due to my body still adjusting? ... (4 replies)
... day periods EVERY period! I was on them for a little over a year I was 18 and I figured I'll take a 9 day period over being pregnant. ... (5 replies)
... I always have longer than 7 day periods so I'm not the best person to ask. But doing day 1 start its always lasted longer than 7 days. ... (5 replies)
... Hey guys Im looking for some help here... About three weeks ago I had sex with this guy and just to be extra safe i took plan B (the morning after pill) it says that it can mess up your next period but this months period is super messed up. It started off normally.. not heavy or anything... and then it started going away like the blood got brownish and really light so i... (1 replies)
... Yes, I'm definitely gonna give it more time. I mean, I bled for weeks at a time before the pill. What difference does it make now? LOL But seriously, it's finally starting to lighten up (it will be 2 weeks this Saturday). So, maybe next month, my third month on them, will be better. Thanks everyone for your input. (11 replies)
... I have been on Yaz for 3 full months now. The first month was AWFUL!!! Since then things have evened out. I know exactly what you are saying with the extra long heavy periods. That's how I was before BC. I went through a couple different pills before ending up on Yaz. ... (11 replies)
... ng on The Pill for many years, but I also stopped recently, after being on them for 6 years, because uterine fibroids run in my family, so I didn't think putting extra estrogen into my body was a good idea. ... (17 replies)
... Hi, I'm new to this section of the boards. I'm normally on the Fibromyalgia ones, but no one wants to answer me there. Ha ha. I'm going to apologize now for what ever rambling I do and how random this is. It's 4:37am :P Anyways, I'm having trouble trying to figure out the right birth control for me. I'm 22, I have a Chronic Illness which leaves me home bound and bed bound a... (3 replies)
... Well, my little journey with the depo shot started off as a wonderful thing....No more pills, no more hormone fluctuations, eventually no more periods...Ah. Just the thought of it.....But then the reality set in. I was about to get a shot-the side effects of I have only read about (and take my word for it, I had to dig to find them all) and would not be able to easily control... (0 replies)
... My best guest is you aren't pregnant, but you did double up on extra estrogen and artificial hormones a lot. ... (1 replies)
... about a month afterwards I had shooting pains in my ovaries every now and then. My first period after the Mirena fitting was extremely heavy. But after that my periods got lighter and lighter and after a year I stopped having them at all. Which, I have to say, was great. ... (1 replies)
... got the Mirena, and the longer I kept it the worse the symptoms got. But, because my doctor insisted the Mirena couldn't possibly be the culprit, and because my periods were scant, I stuck with it. I regret it now, for a lot reasons. ... (2 replies)
... Two years is a long time to suddenly be having symptoms like that. BUT, you may just be causing yourself to panic. Have you taken antibiotics lately? ... (2 replies)
Quitting The Pill?
Feb 22, 2007
... it is infact the pill that is causing all these annoying issues. I will be much happier with myself once I'm in a better mood, get my libido back, and lose this extra weight. ... (22 replies)
Quitting The Pill?
Feb 19, 2007
... Thanks. Your post is very interesting since the opposite happened to me as far as getting sick is concerned. Since I started the pill I haven't got sick once, not even a minor cold, sore throat, or anything health related. I didn't even think about exactly why, but who knows, it could be due to the pill. I'm still torn on the whole issue and will have to think about it more... (22 replies)
Quitting The Pill?
Feb 19, 2007
... my periods just sucked. Sure, I knew right down to the minute when they were going to start, but the PMS and cramps preceding them were awful! ... (22 replies)




Pages: 1 2

All times are GMT -7. The time now is 01:39 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!